# SDR CHQA200600140

- Difficulty date: December 25, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N381SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145619
- Aircraft time: 12,880 hours, 9,528 cycles
- Engine: Allsn AE3007A
- Engine time: 16,528 hours, 11,577 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CAE3007A13
- Part serial: CAE311424
- Condition: Leaking
- Part time: 16,528 hours, 11,577 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 5383 - BNA-STL - RETURNED TO FIELD FOR SMOKE IN THE CABIN AND COCKPIT ON CLIMB.  CREW NOTICED E1 OIL TEMP AND OIL PRESSURE WENT INTO THE RED.  DECLARED AN EMERGENCY AND PULLED C/B, DISCHARGED BAGGAGE COMPARTMENT FIRE BOTTLES AND USED PBE'S.  MAINTENANCE PERFORMED GVI AND FOUND OIL PUDDLES IN THE TAIL CONE, GANG DRAIN SIGHT GLASS MELTED, OIL QUANTITY AT 2 QUARTS, COWLING SOAKED WITH OIL AND MULTIPLE CMC MESSAGE.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE.
